A short proof of a generating functionfor jacobi polynomials

Dennis Stanton

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


A short proof is given for Bailey’s bilinear generating function for Jacobi polynomials. It depends only upon the orthogonality relation for Jacobi polynomials and a quadratic transformation for a hypergeometric series. A qanalog is also stated.

Original languageEnglish (US)
Pages (from-to)398-400
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Nov 1980


Dive into the research topics of 'A short proof of a generating functionfor jacobi polynomials'. Together they form a unique fingerprint.

Cite this